zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Remark on the existence results for fractional impulsive integrodifferential equations in Banach spaces. (English) Zbl 1256.34065
Summary: This paper deal with the study of the existence of solutions of nonlinear fractional integrodifferential equations with impulsive conditions in Banach spaces by means of fixed point principle.

34K37Functional-differential equations with fractional derivatives
34K30Functional-differential equations in abstract spaces
34K45Functional-differential equations with impulses
47N20Applications of operator theory to differential and integral equations
Full Text: DOI
[1] Agarwal, R. P.; Benchohra, M.; Hamani, S.: A survey on the existence results for boundary value problems of nonlinear fractional differential equations and inclusions, Acta applicandae mathematicae 109, 973-1033 (2010) · Zbl 1198.26004 · doi:10.1007/s10440-008-9356-6
[2] Balachandran, K.; Kiruthika, S.: Existence of solutions of abstract fractional impulsive semilinear evolution equations, Electron J qual theor differ equat, No. 4, 1-12 (2010) · Zbl 1201.34091 · emis:journals/EJQTDE/2010/201004.pdf
[3] Balachandran, K.; Kiruthika, S.: Existence results for fractional integrodifferential equations with nonlocal condition via resolvent operators, Comput math appl 62, 1350-1358 (2011) · Zbl 1228.34013 · doi:10.1016/j.camwa.2011.05.001
[4] Balachandran, K.; Trujillo, J. J.: The nonlocal Cauchy problem for nonlinear fractional integrodifferential equations in Banach spaces, Nonlinear anal: theor methods appl 72, 4587-4593 (2010) · Zbl 1196.34007 · doi:10.1016/j.na.2010.02.035
[5] Balachandran, K.; Kiruthika, S.; Trujillo, J. J.: Existence results for fractional impulsive integrodifferential equations in Banach spaces, Commun nonlinear sci numer simulat 16, 1970-1977 (2011) · Zbl 1221.34215 · doi:10.1016/j.cnsns.2010.08.005
[6] Balachandran, K.; Kiruthika, S.; Trujillo, J. J.: On fractional impulsive equations of Sobolev type with nonlocal condition in Banach spaces, Comput math appl 62, 1157-1165 (2011) · Zbl 1228.34014 · doi:10.1016/j.camwa.2011.03.031
[7] Hilfer, R.: Applications of fractional calculus in physics, (2000) · Zbl 0998.26002
[8] Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, (2006) · Zbl 1092.45003
[9] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations, (1989) · Zbl 0718.34011